MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. 3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number 3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a hip scope procedure the anchor broke during insertion.The doctor went to the hard bone drill to open the tunnel but the same issue with four other implants.All was retrieved from the patient.He switched to a push lock and everything worked fine and case was completed successfully.The patient is fine to date.

Brand Name
3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11724456
Report Number1220246-2021-02939
Device Sequence Number19603255
Product Code MAI
UDI-Device Identifier00888867097193
UDI-Public00888867097193
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK
Device Catalogue NumberAR-1938BCH
Device Lot Number10349875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1